# SDR DL72S001053

- Difficulty date: May 30, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 60,326 hours, 45,213 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 I/B FLAP TRACK OF THE I/B FLAP WAS FOUND WITH CORROSION AND WEAR WHICH MEASURED BEYOND SRM AND OHM LIMITS.  THE MLG BEAM ATTACH BOLT HOLES AND SPOTFACES, THE SPOILER BEAM ATTACH BOLT HOLES, THE MLG DOOR FWD AND AFT HINGE FITTING HOLES, THE RADIUS BLOCK ATTACH BOLT HOLES, THE FWD ATTACH LUG FACES, THE TOGGLE DETENT HOLE, AND THE CLIP ASSY ATTACH BOLT HOLES WERE REWORKED BEYOND LIMITS.  REPAIR PER ER/A 387603-14AD AND BF GOODRICH ENGINEERING DOC 23-0681.
